# SDR DL76L992600

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Part time: 25,786 hours
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

FLT 47 ARN/JFK AIR TURNBACK, DUE RT ENG STALLED TWICE ON ROTATION A/C LANDED HEAVY.  FUEL WAS NOT DUMPED. RT FWD BRAKE OVERHEATED AND HAD A SMALL FIRE. FIRE WENT OUT BY ITSELF WITH NO DAMAGE TIRES DID NOT DEFLATE. RT ENG EGT WENT TO 758 FOR 17 SECS. ENG CHANGE WAS CALLED.                                                                 ETOPS CATEGORY 'C': UNCOMMANDED PWR CHANGES,SURGES,OR STALLS
